# SDR USAA2010071391410

- Difficulty date: July 9, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 52,478 hours, 20,271 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004178A
- Part serial: A20733
- Condition: Debonded
- Location: Rt Wing
- Part time: 52,482 hours, 20,272 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B-CHECK - MAJOR REPAIR - NR 8 LEADING EDGE SLAT INBOARD END/TRAILING EDGE CORNER DISBONDED 22 (APPROX) WEDGE.  REPLACED NR 8 LEADING EDGE SLAT IAW JOB CARD 19L52027002.
